# SDR CALA2017042101090

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 68,062 hours, 8,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTITION 4EA EMERGENCY LIGHT FOUND BROKEN. PARTITION 4EA EMERGENCY LIGHT REPLACED & FUNCTIONAL TEST C/O FOUND NORMAL REF AMM 33-51-00-710-801 REV 79.
